Previous |  Up |  Next

Article

Keywords:
AANA random variables; complete moment convergence; complete convergence; weighted sums
Summary:
In this work, a complete moment convergence theorem is obtained for weighted sums of asymptotically almost negatively associated (AANA) random variables without assumption of identical distribution under some mild moment conditions. As an application, the complete convergence theorems for weighted sums of negatively associated (NA) and AANA random variables are obtained. The result not only generalizes the corresponding ones of Sung [13] and Huang et al. [8], but also improves them.
References:
[1] Adler, A., Rosalsky, A.: Some general strong laws for weighted sums of stochastically dominated random variables. Stochastic Anal. Appl. 5 (1987), 1-16. DOI 10.1080/07362998708809104 | MR 0882694 | Zbl 0617.60028
[2] Adler, A., Rosalsky, A., Taylor, R. L.: Strong laws of large numbers for weighted sums of random variables in normed linear spaces. Int. J. Math. and Math. Sci. 12 (1989), 507-530. DOI 10.1155/s0161171289000657 | MR 1007204
[3] Chandra, T. K., Ghosal, S.: Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables. Acta Math. 71 (1996), 4, 327-336. DOI 10.1007/bf00114421 | MR 1397560 | Zbl 0853.60032
[4] Chandra, T. K., Ghosal, S.: The strong law of large numbers for weighted averages under dependence assumptions. J. Theor. Probab. 9 (1996), 3, 797-809. DOI 10.1007/bf02214087 | MR 1400599 | Zbl 0857.60021
[5] Chow, Y. S.: On the rate of moment complete convergence of sample sums and extremes. Bull. Inst. Math. Acad. Sin. 16 (1988), 177-201. MR 1089491
[6] Hsu, P. L., Robbins, H.: Complete convergence and the law of large numbers. Proc. Natl. Acad. Sci. USA 33 (1947), 2, 25-31. DOI 10.1073/pnas.33.2.25 | MR 0019852 | Zbl 0030.20101
[7] Hu, X. P., Fang, G. H., Zhu, D. J.: Strong convergence properties for asymptotically almost negatively associated sequence. Discrete Dyn. Nat. Soc. 2012 (2012), 2, 1-8. DOI 10.1155/2012/562838 | MR 2993321 | Zbl 1257.62066
[8] Huang, H. W., Deng, G. M., Zhang, Q. X., Jiang, Y. Y.: On the strong convergence for weighted sums of asymptotically almost negatively associated random variables. Kybernetika 50 (2014), 3, 393-407. DOI 10.14736/kyb-2014-3-0393 | MR 3245537 | Zbl 1301.60030
[9] Ko, M. H., Kim, T. S., Lin, Z. Y.: The Hájek-Rényi inequality for the AANA random variables and its applications. Taiwan. J. Math. 9 (2005), 1, 111-122. MR 2122907 | Zbl 1069.60022
[10] Joag-Dev, K., Proschan, F.: Negative association of random variables, with applications. Ann. Stat. 11 (1983), 1, 286-295. DOI 10.1214/aos/1176346079 | MR 0684886 | Zbl 0508.62041
[11] Shen, A. T., Wu, R. C.: Strong and weak convergence for asymptotically almost negatively associated random variables. Discrete Dyn. Nat. Soc. 2013 (2013), 1-7. DOI 10.1155/2013/235012 | MR 3037709 | Zbl 1269.60036
[12] Shen, A. T., Wu, R. C.: Strong convergence for sequences of asymptotically almost negatively associated random variables. Stochastics 86 (2014), 2, 291-303. DOI 10.1080/17442508.2013.775289 | MR 3180038 | Zbl 1312.60024
[13] Sung, S. H.: On the strong convergence for weighted sums of random variables. Stat. Papers 52 (2011), 447-454. DOI 10.1007/s00362-009-0241-9 | MR 2795891 | Zbl 1247.60041
[14] Tang, X. F.: Some strong laws of large numbers for weighted sums of asymptotically almost negatively associated random variables. J. Inequal. Appl. 2013 (2013), 1, 4. DOI 10.1186/1029-242x-2013-4 | MR 3017340 | Zbl 1283.60052
[15] Wang, X. J., Hu, S. H., Yang, W. Z.: Convergence properties for asymptotically almost negatively associated sequence. Discrete Dyn. Nat. Soc. 2010 (2010), 1-15. DOI 10.1155/2010/218380 | MR 2770590 | Zbl 1207.60025
[16] Wang, X. J., Hu, S. H., Yang, W. Z.: Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables. Discrete Dyn. Nat. Soc. 2011 (2011), 1-11. DOI 10.1155/2010/218380 | MR 2846463 | Zbl 1235.60026
[17] Wang, X. H., Shen, A. T., Li, X. Q.: A note on complete convergence of weighted sums for array of rowwise AANA random variables. J. Inequal. Appl. 2013 (2013), 1, 359. DOI 10.1186/1029-242x-2013-359 | MR 3101914 | Zbl 1295.60038
[18] Wu, Y. F., Sung, S. H., Volodin, A.: A note on the rates of convergence for weighted sums of ${\rho^*}$-mixing random variables. Lith. Math. J. 54 (2014), 2, 220-228. DOI 10.1007/s10986-014-9239-7 | MR 3212638
[19] Yang, W. Z., Wang, X. J., Ling, N. X., Hu, S. H.: On complete convergence of moving average process for AANA sequence. Discrete Dyn. Nat. Soc. 2012 (2012), 1-24. DOI 10.1155/2012/863931 | MR 2923400 | Zbl 1247.60043
[20] Yuan, D. M., An, J.: Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications. Sci. China. Ser. A. 52) (2009), 9, 1887-1904. DOI 10.1007/s11425-009-0154-z | MR 2544995 | Zbl 1184.62099
[21] Yuan, D. M., An, J.: Laws of large numbers for Cesàro alpha-integrable random variables under dependence condition AANA or AQSI. Acta Math. Sinica, English Ser. 28 (2012), 6, 1103-1118. DOI 10.1007/s10114-012-0033-3 | MR 2916326 | Zbl 1252.60031
Partner of
EuDML logo